Collect | Home Page 
   
  2012, Vol. 30 Issue (12): 50-53    DOI: 10.3981/j.issn.1000-7857.2012.12.007
Articles Current Issue | Archive | Adv Search |
Properties of Subdifferentials and Approximate Subdifferentials of L0-Valued Functions on Random Locally Convex Modules
YANG Yujie
School of Mathematics and Systems Science, Beihang University, Beijing 100191, China

Copyright © Editorial office of Science & Technology Review
Tel: +86-10-62138113 Fax: +86-10-62138113 E-mail: jdbbjb@cast.org.cn
京ICP备14028469号-1